# SDR AALA202206143381

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 77,845 hours, 9,563 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR LIGHT (MAIN DECK CREW REST) CAME ON BY ITSELF DURING FLIGHT. CARRIED OUT MAIN DECK CREW REST SMOKE DETECTION TEST PER AMM 26-14-20-710-801.NO FAULTS NOTED AND ALL INDICATIONS/OPERATIONS NORMAL AND OK FOR SERVICE.
